# SDR CALA0001100

- Difficulty date: July 19, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO THRESHOLD ATTACH ANGLE CORRODED AT FS 1211, LONGERON 26R TO 27R.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-10-4.
